# SDR SABA020046

- Difficulty date: April 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8103
- Aircraft serial: 277
- Aircraft time: 26,811 hours, 22,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 10005511
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 880 on flight 5025 from CLT to TLH.  During pre-flight inspection row 1 floor emergency light was found to have a bulb inoperative.  Maintenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
